| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, the surgeon noticed that haptic was stuck to the optic after implanting the lens.The surgeon had to use considerable force and effort with the use 2 unspecified instruments to separate the haptic from optic.The haptics eventually detached from the optic the procedure was completed on same day with no effect on the patient.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of company haptics adhering to the posterior optic surface following delivery with the company device.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information was provided in h.6.And h.11.On previous smdr the evaluation result code of c16 and evaluation conclusion code of d03 was submitted.As per updated reinvestigation it should be c20 and d15.Additional information was provided in h.6.And h.11.The product was not returned for analysis.Received video shows surgery on a monitor screen, the quality of the video is very pixilated.The video shows an implanted intraocular lens (iol), one haptic is stuck to the optic.After numerous attempts using tools, the surgeon successfully removes the haptic from the optic.Based on our observation of the attached video, the haptic appears to be stuck to the optic.The origin of the reported complaint cannot be confirmed based on the returned video alone and without evaluating the physical product.The product was subject to handling and the reported damage was highlighted post implantation.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).